# SDR DXTA2013071205443

- Difficulty date: July 11, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600799
- Aircraft time: 3,058 hours, 2,509 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 34005065601
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE LANDING LIGHT INOPERATIVE.  FOUND CIRCUIT BREAKER HT008 TRIPPED.  FOUND BULB BAD.  R & R WITH NEW BULB IAW MM 33-42-01. OPS CHECKED NORMAL.
